# SDR USAA2011020890624

- Difficulty date: January 20, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 59,227 hours, 25,587 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: D521071000200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - BC6 - MAJOR REPAIR - CRACK IN AFT CARGO DOOR FORWARD ACTUATOR ATTACH FRAME AT CENTER LUG HOLE AT FR55, S21R.  REPAIRED AFT CARGO DOOR FORWARD ACTUATOR ATTACH FRAME AT CENTER LUG HOLE AT FR55, S21R IAW EA 102083 & EO 52-30-14.
